| Model Number |
6069076 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Radiographic image review results: 2 panel monitor capture lateral x-ray l4-5 fusion.The interbody graft appears collapsed on the right panel compared to the left.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with a spacer having l4/5 transforaminal lumbar interbody fusion (tlif) therapy for spinal canal stenosis.It was reported that there was a contraction of implanted cage.In the initial surgery, intraoperative technique was appropriate and trial size selection was made.Opening was performed up to the cy torque limit and compression was also performed at the end. the cage was believed to be loaded to a reasonable degree by the end plate. implant remains in patient.There were no patient symptoms reported.Patient is recovering from its ailments there were no further complications reported regarding the event.Additional information received that there was no revision surgery occurred/ planned as a result of the event.